# SDR 96ZZZX3461

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5412J
- Make and model: Bolkms BO105CBS
- Aircraft serial: S784
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Failed
- Location: Freewheel
- Part time: 1,927 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THROTTLES WERE CLOSED FOR SHUT DOWN, NR 2 ENGINE'S N2 NEEDLE ON TRIPLE TACH WAS OBSERVED TO REMAIN WITH THE ROTOR NEEDLE DURING COAST DOWN WHILE NR 1 ENGINE'S N2 NEEDLE SPLIT AND DECELERATED NORMALLY.  FOUND NR 1 FWU CLUTCH LOCKED UP IN EITHER DIRECTION (NO FREEWHEELING CAPABILITY).  REMOVED RIGHT FWU, FOUND CLUTCH BROKEN IN SEVERAL PIECES.
